Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a special algebraic curve having a net of minimum adjoint curves


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 14 (1907), 70-74
DOI: https://doi.org/10.1090/S0002-9904-1907-01543-4
MathSciNet review: 1558542
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01543-4

American Mathematical Society